# SDR AUS20030609

- Difficulty date: May 4, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313U
- Propeller: Hartzl HCB3TN5
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: 8675697
- Condition: Seized
- Location: Left
- Part time: 2,705 cycles
- Component: Turbine Section, Garrtt
- Component part number: TPE3313UW304
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE SEIZED IN FLIGHT. INVESTIGATION FOUND SEVERE DAMAGE TO ALL TURBINES AND STATORS.
